# SDR UALA2010072102609

- Difficulty date: July 21, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,956 hours, 12,053 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 418W10252022A
- Condition: Damaged
- Location: Seat Row 41 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 41 ABC OVERHEAD PSU DAMAGED AND O2 MASKS DEPLOYED.  INTERIM REPAIR WAS MADE AND PANEL INSTALLED. REPLACED OVERHEAD READING LIGHT ASSY.
